# SDR C2XA08RI002

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 22,096 hours, 16,528 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006491
- Part serial: 9912284
- Condition: Inoperative
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2708 - EWR - CREW REPORTED WING ANTI ICE FAIL MESSAGE ON EICAS AND PERFORMED AIR RETURN.  ACFT LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 1 WING ANTI ICE VALVE IAW EMB145 AMM 30-11-01 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
